# SDR IPXA2024052191808

- Difficulty date: May 15, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413820200
- Part serial: TAG02036446
- Condition: Broken
- Location: Frm 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN "CLS" ADAPTOR , RH  FR19 BETWEEN MCD FLOOR PANELS 222DG AND 232EF REMOVED AND REPLACED CLS ADAPTER IN R/H FR 19 IAW A300 SRM 51-40-21 PARAGRAPH 7. P/N: B5377413820200 S/N: TAG 02036446. INSTALLED MCD FLOOR PANELS 222DE AND 232EF. IAW AMM 53-10-23-0401.
